Pacific Journal of Mathematics

The boundedness of the Cantor-Bendixson order of some analytic sets.

R. Daniel Mauldin

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 167-177.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810446

Mathematical Reviews number (MathSciNet)
MR0474236

Zentralblatt MATH identifier
0375.54030

Subjects
Primary: 54H05: Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets) [See also 03E15, 26A21, 28A05]

Citation

Mauldin, R. Daniel. The boundedness of the Cantor-Bendixson order of some analytic sets. Pacific J. Math. 74 (1978), no. 1, 167--177. https://projecteuclid.org/euclid.pjm/1102810446


Export citation

References

  • [1] S. Braun, Quelques theoremes sur les cribles boreliens, Fund Math., 20 (1933), 168-172
  • [2] R. R. Kallman, Certain quotient spaces are countably separated, Illinois J. Math., 19 (1975), 378-388.
  • [3] A. S. Kechris and D. A. Martin, A note on universal sets forclasses of countable G's, Mathematika, 22 (1975), 43-45.
  • [4] K. Kuratowski, Topology, vol. 1, Academic Press, New York and London, 1966.
  • [5] K. Kuratowski,Topology, vol. 2, Academic Press, New York and London, 1968.
  • [6] D. G. Larman and C. A. Rogers, The descriptive character of certain universal sets, Proc. London Math. Soc. (3), 27 (1973), 385-401.
  • [7] N. Lusin, Lecons sur les Ensembles Analytiqueset leurs Applications,Second (corrected) edition, Chelsea Publishing Co., New York, 1972.